Groin pain

3 months 3 weeks ago #60791 by Alan
Replied by Alan on topic Groin pain
Any unusual symptom should always be mentioned to you medical team. I am guessing your husband groin discomfort is caused by the treatment. From what I remember 13 years out, I obsessed with every creak and pain from back etc that I was worried about something else might be wrong. That lasted 4-6 months when I learned to drop the thoughts. Again, still let your URO know about everything.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 months 3 weeks ago #60790 by sara.anne
Replied by sara.anne on topic Groin pain
Hi Nancy!

I moved your post to a category where more people who have had BCG will see it.

Groin pain is not on a list of common side effects from BCG, but of course it is possible.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 months 3 weeks ago #60789 by nancy148
Groin pain was created by nancy148
My husband had his third BCG treatment on Friday,  Has been experiencing pain in his groin area.  Thinks its totally unrelated.  Did anyone else out there have this side effect?

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne